# SDR AALA970180

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CRACKED STA 930, S14R.  INSTALLED BELL FRAME REPAIR PER ESO 11697 DATED 12/30/96.   TST:  54,635 HOURS.  CYCLES, 33,952.  (X)
